Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

M. Novaga - S. Okabe

Regularity of the obstacle problem for the parabolic biharmonic equation

created by novaga on 15 Nov 2013
modified on 31 Dec 2015

[BibTeX]

Published Paper

Inserted: 15 nov 2013
Last Updated: 31 dec 2015

Journal: Math. Ann.
Volume: 363
Number: 3-4
Pages: 1147-1186
Year: 2015

Abstract:

We study the regularity of solutions to the obstacle problem for the parabolic biharmonic equation. We analyze the problem via an implicit time discretization, and we prove some regularity properties of the solution.


Download:

Credits | Cookie policy | HTML 4.0.1 strict | CSS 2.1